MathSciNet Relay Station
MathSciNet bibliographic data
MR61822 (15,889g) 56.0X
Moise, Edwin E. Affine structures in $3$-manifolds. VIII. Invariance of the knot-types; local tame imbedding. Ann. of Math. (2) 59, (1954). 159–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement